lachesis side effects what to doHello,
i took one dose of lachesis 30c 6 days ago.From the start the symptoms got worse.I heard that can be normal,but how long schould it last,because it is still there i'm having all kinds of side effects,like hot flashes at night,wich i didn't have at all,and a constrincting feeling in mij throat,for wich i used it,but it got worse.My muscles are tight ans trembling.How long wil it take before the symptoms will disapeare? Or wich antidose schould i take otherwise?
dutchy on 2012-08-23
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.